MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely depressed urinary/cerebrospinal fluid protein (ucfp) result on a patient sample was obtained on an atellica ch 930 analyzer.The falsely depressed result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original atellica ch 930 analyzer.A higher result, considered correct, was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed urinary/cerebrospinal fluid protein (ucfp) result on a patient sample obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (14-feb-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) recovery prior to the falsely depressed result was within the customer's established ranges, and calibration was within conformance.Qc was processed after the falsely depressed result and recovered near the low end of the customer's allowable range.The customer transitioned to a fresh reagent pack for urinary/cerebrospinal fluid protein (ucfp) processing.Qc recovered within the customer's allowable range with no assay or hardware intervention.Siemens remote services center (rsc) identified a system error for reagent arm 1 on the atellica ch 930 analyzer on the event date.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse verified using the error logs that the analyzer failed due to unusable cuvettes.The cse observed that probe 1 of the dilution washing station and piping were clogged.The cse unblocked both, cleaned the valve, and a self-check was done without any issues.No hardware activities were performed on reagent arm 1 between the time period of falsely depressed and low-biased qc results and its acceptable results.The service activities performed at the customer site were not related to the depressed ucfp result.The customer reprocessed the affected sample from the same reagent pack, which met the customer's expectations.The ucfp assay was performing acceptably.Based on the available information, the cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00029 was filed on 06-feb-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18649120
Report Number2432235-2024-00029
Device Sequence Number20610996
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11097543
Device Lot Number130273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown